| Model Number |
6DCFS |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device's tip had sharp edges irritating the throat of the patient.Irritation described as scratchy when the neck or head was moving and uneasy to speak.The patient's tube was replaced with new one to resolve the issue.